# SDR DALA2015110106614

- Difficulty date: November 1, 2015
- Submitted: November 1, 2015
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 37,860 hours, 26,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE NOTED FORWARD DOORS AND FWD OVERWING EXIT DOORS EMERGENCY EXIT MARKER LIGHTS WERE INOPERATIVE.  REPLACED BATTERIES B5-118 AND B5-119.
